# SDR UIEA2021041700919

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,861 hours, 22,637 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 2581
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER R ENG START, R GEN WAS INOP( REMOVED AND REPLACED RIGHT ENG GCU PER AMM 24-22-01. OPS TEST GOOD, NO DEFECTS NOTED. ENG RUN PER AMM 71-00-00, OPS GOOD. PLACED .62 ELEC LOAD TO ISOLATE RT GEN APPROX. 5 MINS, NO FAULTS NOTED. )
